# SDR AT0100182

- Difficulty date: June 15, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2 RED EMERGENCY FLOOR TRACK LIGHTS AT FORWARD GALLEY INOPERATIVE.  RELAMPED BULBS IAW DC9 MM 33-50.
